On the Convergence of Mann and Ishikawa Iterative Processes for Asymptotically -Strongly Pseudocontractive Mappings
Xuewu Wang,
Giuseppe Marino and
Luigi Muglia
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
We prove the equivalence and the strong convergence of (1) the modified Mann iterative process and (2) the modified Ishikawa iterative process for asymptotically -strongly pseudocontractive mappings in a uniformly smooth Banach space.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/850104.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/850104.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:850104
DOI: 10.1155/2012/850104
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().